# SDR SWAA2014110433707

- Difficulty date: September 26, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 4971752503
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CONTROL TAB TE UPPER SURFACE DELAMINATED.  REPAIRED TAB IAW SRM.
